Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2021, Volume 21, Number 1, Pages 39–44 (Mi dvmg444)  

Heat flux in the Langevin model for two particles

M. A. Guzev, A. A. Dmitriev

Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Abstract: The analytical representation for the heat flux is obtained on the basis of the constructed solution in a one-dimensional harmonic model for two particles. At $t\rightarrow\infty$, the amplitude asymptotic behavior of the flow passing through the particle is shown to be determined by the temperature difference between the left and right heat reservoirs, between which the system is located. The dynamic behavior of the thermal characteristic is oscillating in time; its oscillation period is set by the parameter of the system.

Key words: the Langevin model, heat flux, particle system.

DOI: https://doi.org/10.47910/FEMJ202103

Full text: PDF file (434 kB)
References: PDF file   HTML file

UDC: 517.927.2, 531
MSC: Primary 34A25; Secondary 34A30, 70B99
Received: 09.04.2021

Citation: M. A. Guzev, A. A. Dmitriev, “Heat flux in the Langevin model for two particles”, Dal'nevost. Mat. Zh., 21:1 (2021), 39–44

Citation in format AMSBIB
\Bibitem{GuzDmi21}
\by M.~A.~Guzev, A.~A.~Dmitriev
\paper Heat flux in the Langevin model for two particles
\jour Dal'nevost. Mat. Zh.
\yr 2021
\vol 21
\issue 1
\pages 39--44
\mathnet{http://mi.mathnet.ru/dvmg444}
\crossref{https://doi.org/10.47910/FEMJ202103}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg444
  • http://mi.mathnet.ru/eng/dvmg/v21/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:26
    Full text:11
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021